i am in methadone treatment and i am so afraid that i am going to screw up because stupid me took a lorazepam while i had a perscription all along for ativan. pls. tell me i'm okkkk
You shouls know better then to take benzodiazapines when taking methadone. The main thing is you're alright. I would think you will show postive for a benzo. You may lose some privileges but at least you didn't stop breathing while you slept. Be careful and hang in there... Dave
Methadone and ANY benzos don't mix. They can cause you to stop breathing. Lots of methadone programs will not allow patients to continue if they are using benzos whether you have a script or not. It's freakin dangerous for you, they are just looking out for your interest and their liability giving you meds that could kill you. Get off the benzos or you'll likely be agressively tapered off the methadone for non-compliance. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 1 answer
Posted 18 Oct 2009 • 2 answers
Posted 17 May 2011 • 2 answers
Posted 26 Aug 2011 • 2 answers
Posted 27 Oct 2011 • 1 answer